# SDR V0XD20160314058

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,162 hours, 20,220 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: HA118713
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT THRUST REVERSER LATCH PIN BROKEN.  R & R RT AFT THRUST REVERSER LATCH IAW AMM 78-33-03 & 20-21-00.
